# SDR BAQA092473

- Difficulty date: January 19, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,765 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9550178290
- Part serial: 4597
- Condition: Leaking
- Part time: 899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START VALVE LEAKS FUEL.  UNIT WAS REMOVED AS ORIGINAL EQUIPMENT FROM ENG. S/N 2060, AND THE ENGINE WAS INSTALLED AT ACFTT 4865.2 REPLACED WITH SERVICABLE UNIT.  02/05/2004
